# SDR SIMA201906243002

- Difficulty date: June 23, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 45,313 hours, 41,120 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Tube
- Part number: 14521165407
- Condition: Damaged
- Location: Nr 1 A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACK 1HAD STRONG DIRTY SOCK ODOR OM TAKE OFF & CLIMBOUT AND CRUISE.  C/W ETN EM-72-034. NO OILY/SOCK SMELL NOTICED. WHILE PERFORMING ETN FOUND THE NR 1 PACK DUAL TEMP. CONTROL VALVE Y DUCT WARPED, REMOVED AND REPLACED THE Y DUCT IAW AMM 2160-01.  OPS CHECK GOOD DURING ENGINE RUN UP AND AT TAKE OFF POWER. FCF FOUND SATISFACTORY
